| Model Number |
8229306 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis found visually, there was no damage in the construction of the device observed by the unaided eye.Functionally, a syringe was used to inject 20cc of air into the cuff balloon and the cuff gradually deflated.For further analysis, a leak test was performed by submerging the device in water and bubbles (leakage) were observed in the pilot balloon.Under magnification, there was a small cut/puncture in the pilot balloon.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before surgery, the cuff of an endotracheal tube was leaking.There was no patient involved.
Additional Manufacturer Narrative
H6: fdc d16 is not longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.